Feeling dizzy while using Stevia

I have been having random dizzy spells and feeling really "off" and a google search said that stevia has been linked to that. Has anyone else experienced this?
«1

Replies

  • micheleb15
    micheleb15 Posts: 1,418 Member
    Did you give up all sugar recently?
  • snazzyjazzy21
    snazzyjazzy21 Posts: 1,298 Member
    How much stevia are you using and what brand? I use it daily and have no problems, but some brands are actually 'cut' with other substances which can cause problems.
  • stacyhaddenham
    stacyhaddenham Posts: 211 Member
    If you think it is the Stevia, try testing your theory. Stop using it for a few days and see if you feel better. I can't eat it at all gives me horrible headaches, artificial sweeteners are even worse. We have found that Nectrise is a good alternative though without any serious side effects.
  • chelseascounter
    chelseascounter Posts: 1,283 Member
    I've never experienced that.
  • celadontea
    celadontea Posts: 335 Member
    Stevia makes me feel the same way and gives me migraines. This is your own body letting YOU know that this is a toxic material to you. Regardless of what people say online or not. I recommend avoiding it.
  • alliemarie77
    alliemarie77 Posts: 378 Member
    I don't use it because I don't like the after taste.
  • Snooozie
    Snooozie Posts: 3,291 Member
    Wow.. I just stumbled across this topic... I switched to Stevia from splenda a few weeks ago... only using it in my coffee so maybe 1 tsp a day but have had some weird dizzy type spells lately... realize it could be a million things but had never heard of it as a possible side effect of stevia (and i bought the organic one as I did notice the other brands were "cut with stuff)... worth a shot anyway to stop using it for a few days and see if theres any change.... nothing lost if not.... thanks for posting this!
  • Rmoots
    Rmoots Posts: 14 Member
    OMG~ thanks for posting this...I have been having dizzy spells and can say I recently "uped" my Stevia intake as I brought it
    to work to put in my coffee/tea..

    i would have never thought of this! I will cut it out and see what happens...Fasinating!
  • junip1977
    junip1977 Posts: 111
    I can't use Stevia either, it makes me sick to my stomach and I only used to use 2 packets a day.
  • snazzyjazzy21
    snazzyjazzy21 Posts: 1,298 Member
    Wow.. I just stumbled across this topic... I switched to Stevia from splenda a few weeks ago... only using it in my coffee so maybe 1 tsp a day but have had some weird dizzy type spells lately... realize it could be a million things but had never heard of it as a possible side effect of stevia (and i bought the organic one as I did notice the other brands were "cut with stuff)... worth a shot anyway to stop using it for a few days and see if theres any change.... nothing lost if not.... thanks for posting this!

    1tsp?! What kind of stevia are you using? Because that's a huge amount if it's pure stevia powder...Then again maybe you just drink lots of coffee :D
  • walkwallfall
    walkwallfall Posts: 18 Member
    I haven't given up all sugar but I started using it in my tea an OCCASIONALLY for cooking... I would maybe use as little as 1 packet and as much as 5 teaspoons a day....



    I am gonna stop using it but I was just curious if any people here experienced it as well bc I feel crazy because people say its actually supposed to help you...idk crazy...
  • snazzyjazzy21
    snazzyjazzy21 Posts: 1,298 Member
    I haven't given up all sugar but I started using it in my tea an OCCASIONALLY for cooking... I would maybe use as little as 1 packet and as much as 5 teaspoons a day....



    I am gonna stop using it but I was just curious if any people here experienced it as well bc I feel crazy because people say its actually supposed to help you...idk crazy...

    Everyone reacts differently, don't feel crazy!
  • TitaniaEcks
    TitaniaEcks Posts: 351 Member
    How can you guys stand the taste of stevia??
  • Snooozie
    Snooozie Posts: 3,291 Member
    lol @ Snazzy - yes sorry should have clarified a tsp over a whole day in about 4-5 coffees.. but actually probably about 3/4 tsp is more accurate.. .. and yes lotsa coffee lol.. shiftworker... :bigsmile: and I switched because of being diagnosed with T2 diabes figured it would be better than sugar in my coffee... at this point tho think I'm gonna have to start learning to like my coffee black :sad:
  • TitaniaEcks
    TitaniaEcks Posts: 351 Member
    I switched because of being diagnosed with T2 diabes figured it would be better than sugar in my coffee... at this point tho think I'm gonna have to start learning to like my coffee black :sad:
    Why not use Splenda?
  • mndamon
    mndamon Posts: 547 Member
    I've used it and never noticed that before. If you plan on using it still then I would at least talk to a doctor first to see if that's just something your body needs to adjust to.
  • Snooozie
    Snooozie Posts: 3,291 Member
    I switched because of being diagnosed with T2 diabes figured it would be better than sugar in my coffee... at this point tho think I'm gonna have to start learning to like my coffee black :sad:
    Why not use Splenda?


    I was using Splenda but there's a lot of controversy over all artficial sweeteners as well... especially in still spiking insulin just like actual sugar.. so thought i'd try the Stevia... :flowerforyou:
  • TitaniaEcks
    TitaniaEcks Posts: 351 Member
    I was using Splenda but there's a lot of controversy over all artficial sweeteners as well... especially in still spiking insulin just like actual sugar.. so thought i'd try the Stevia... :flowerforyou:
    I don't know about other people, but I have never felt a sugar spike or crash happen to me with sucralose. Then again, I don't have blood sugar or insulin issues, so YMMV...
  • Binkie1955
    Binkie1955 Posts: 328 Member
    it's unlikely the stevia it's another change in your dietary habits you've introduced. the stevia is just 'linked' with it.
  • paulbassdotnet
    paulbassdotnet Posts: 1 Member
    I have been experiencing a very light headedness and weak feeling lately and I just noticed, as I thought it was gone, I felt bad again right after tea with stevia. Sometimes we have too much of a good thing and develop an intolerance. Thank you for posting this. I am off stevia until I can make sure.